# SDR ASAA2013100796132

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 5,531 hours, 1,647 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO SATCOM SELECTION ON THE CDU MENU PAGE.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 23-15-801, CYCLED POWER SATCOM PROMPT RETURNED.  GROUND VERIFICATION CHECK OK IAW SAME.
